It is currently Thu Aug 17, 2017 11:17 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: weight gain
PostPosted: Sun Apr 26, 2015 3:26 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 26, 2015 3:05 pm
Posts: 1
I'm 40 years old have been on suboxone 2 months and have gained 20 lbs and have a lot of fluid in my legs and feet. Any suggestions?


Top
 Profile  
 
 Post subject: Re: weight gain
PostPosted: Sun May 03, 2015 12:32 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Welcome here Amanda,

Have you discussed this with your doctor yet? There needs to be things to rule out first before you blame it on Suboxone.

Just my opinion,

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: weight gain
PostPosted: Sun May 03, 2015 8:34 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Amanda

I am not a doctor but i am a nurse and my suggestion is get to a doctor ASAP. Rule is right, don't immediately blame it on the suboxone.

I learned the hard way not to blame all my new aches etc on sub. When i switched to sub i felt awful. My sub doc kept asking me when i "really" took my last opiates because i was in such pain, was nauseous etc he thought i was in PW's. After a week of getting worse I went to urgent care. It wasn't the sub it was Kidney stones!

Gaining 20 pounds in 2 months is not normal no matter what. Please get to a doctor to rule out other potential health issues.

If it is the sub film you may find you can tolerate generic bupe without side effects.

Keep us updated...


Top
 Profile  
 
Our Sponsors
 Post subject: Re: weight gain
PostPosted: Sun May 03, 2015 4:34 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 26, 2015 7:45 pm
Posts: 21
I've actually lost 25lbs since starting subutex. It could be you are eating more whether you realize it or not. If you have multi addictions they could be climbing out from behind your opiate addiction.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group